# SDR DXTA2023032283010

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 4,983 hours, 3,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING ABOVE SEAT 10 ACROSS FROM MAIN ENTRY DOOR DOES NOT ILLUMINATE DURING TEST. RAN APU DURING PREFLIGHT  CHECKED LIGHT AGAIN AFTER APU WAS SHUT DOWN. IT ILLUMINATED. THEN AFTER CHECKING OIL COMPLETED TEST AGAIN TO CONFIRM AND THE LIGHT WOULD NOT ILLUMINATE. // SIGNOFF // TC-FLT-33-1001 (CESSNA 680 / 680A/ 700 I EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE)
